# SDR DHL2004747003

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR DIFFICULT TO CLOSE.  ADJUSTED MAIN ENTRY DOOR IAW M/M 52-11-01.  OPS CHECKED GOOD.
